Dugas, Manfred
On reduced products of abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , p. 41-47
Zbl 0568.20055 | MR 799895 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1985__73__41_0

Bibliographie

[DH] M. Dugas - G. Herden, Arbitrary torsion classes of Abelian groups, Comm. Algebra, 11 (1983), pp. 1455-1472. MR 700574 | Zbl 0543.20038

[DG] M. Dugas - R. Göbel, On radicals and products, to appear in Pacific J. Math. MR 783018 | Zbl 0578.20050

[PI/II] L. Fuchs, Infinite abelian groups, Academic Press, New York and London, 1970 (Vol. I) and 1973 (Vol. II). Zbl 0209.05503

[G] B.J. Gardner, When are radical classes of abelian groups closed under direct products, Algebraic Structures and Applications, Proc. 1st West Austr. Conf. Algebra, Univ. West Austr. 1980, Lecture Notes Pure Appl. Math., 74 (1982), pp. 87-99. MR 647168 | Zbl 0477.20031

[GS] R. Göbel - S. Shelah, On semi-rigid classes of torsionfree abelian groups, to appear in J. Algebra. MR 780487 | Zbl 0554.20018

[J] T. Jech, Set Theory, Academic Press, New York and London, 1978. MR 506523 | Zbl 0419.03028

[L] J. Łos, Linear equations and pure subgroups, Bull. Acad. Polon. Sci., 7 (1959), pp. 13-18. Zbl 0083.25101

[S] S. Shelah, Infinite abelian groups, Whitehead problem and some constructions, Israel J. Math., 18 (1974), pp. 243-256. MR 357114 | Zbl 0318.02053

[W] B. Wald, On χ-products modulo μ-products, Springer LNM, 1006, (1982/83), pp. 362-370. Zbl 0538.20026